Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 229, NWS Tulsa, OK

October 2, 20145 counties in Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 5:17 PM CDT for 5 counties in Arkansas; LeFlore County, Oklahoma. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 5:17 PM CDT (22:17 UTC)
Expired
Oct 2, 2014, 6:00 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 5:24 PM CDTTSTM WND GST 606 W Ozark, AR
Oct 2, 5:25 PM CDTTSTM WND DMGAltus, ARTREES DOWN IN THE ALTUS AREA, HWY 64 IS BLOCKED. TIME ESTIMATED BY RADAR.
Oct 2, 5:29 PM CDTTSTM WND DMGOzark, ARPOWER LINE AND TREE DOWN ON A HOUSE
Oct 2, 5:30 PM CDTTSTM WND DMGAltus, ARPOWER LINE AND TREE DOWN ON A HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WUUS54 KTSA 022217 RRA
SVRTSA
ARC033-047-087-131-143-OKC079-022300-
/O.NEW.KTSA.SV.W.0229.141002T2217Z-141002T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 600 PM CDT

* AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE FORT SMITH TO CHARLESTON TO MUSE...AND MOVING
  EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CROSSROADS...FORT
  CHAFFEE...FERN...MANSFIELD...PETER PENDER...CECIL...TONEY...
  WASHBURN...BIDVILLE...LONELM...MEG...CRAVENS...ETNA...JETHRO...
  OZARK...WATALULA...PARADISE...COMBS...TURNERS BEND...BARNES...
  ALTUS...DENNING...CASS...WIEDERKEHR VILLAGE...BRASHEARS...ALIX...
  REDDING...SAINT PAUL...MOUNTAIN TOP...TAFT...DUTTON...PETTIGREW...
  BOSTON AND RED STAR.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 9351 3576 9369 3538 9370 3536 9375
      3540 9380 3532 9381 3532 9390 3523 9393
      3522 9402 3514 9404 3514 9413 3510 9414
      3507 9423 3496 9424 3492 9444 3466 9445
      3466 9493 3521 9438 3573 9428 3591 9351
TIME...MOT...LOC 2217Z 271DEG 34KT 3566 9405 3531 9396
          3472 9472

HAIL...1.00IN
WIND...70MPH

$$
3 follow-up statements
087 
WWUS54 KTSA 022228 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU OCT 2 2014

ARC033-047-087-131-143-OKC079-022300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
LE FLORE OK-
528 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...SOUTHERN MADISON AND EASTERN CRAWFORD COUNTIES IN
NORTHWEST ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST
CENTRAL ARKANSAS...AND SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
UNTIL 600 PM CDT...

AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF CASS TO DENNING TO 6 MILES SOUTH
OF HEAVENER...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WASHBURN...WATALULA...
  PARADISE...DENNING...ALTUS...TURNERS BEND...WIEDERKEHR VILLAGE...
  BARNES...ALIX...CASS...COMBS...REDDING...BRASHEARS...MOUNTAIN
  TOP...SAINT PAUL...TAFT...DUTTON...PETTIGREW...BOSTON AND RED STAR

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 13 AND
43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 9351 3576 9369 3538 9371 3540 9380
      3532 9381 3532 9390 3523 9394 3523 9402
      3514 9404 3514 9413 3507 9423 3496 9424
      3492 9444 3466 9445 3466 9493 3521 9438
      3530 9436 3546 9422 3573 9427 3591 9351
TIME...MOT...LOC 2228Z 271DEG 34KT 3574 9390 3542 9379
          3481 9456

HAIL...1.00IN
WIND...70MPH

$$
564 
WWUS54 KTSA 022247
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT THU OCT 2 2014

OKC079-022258-
/O.CAN.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
LE FLORE OK-
547 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3577 9351 3580 9378 3538 9371 3540 9380
      3532 9381 3532 9390 3523 9394 3523 9402
      3514 9404 3514 9413 3507 9423 3496 9424
      3492 9444 3516 9443 3520 9439 3521 9432
      3533 9426 3546 9412 3577 9412 3591 9351
TIME...MOT...LOC 2248Z 271DEG 34KT 3574 9367 3542 9356
          3481 9433

$$

ARC033-047-087-131-143-022300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
547 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...SOUTHERN MADISON AND EASTERN CRAWFORD COUNTIES IN
NORTHWEST ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST
CENTRAL ARKANSAS UNTIL 600 PM CDT...

AT 544 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SAINT PAUL TO HARTMAN TO 13 MILES
SOUTHEAST OF HEAVENER RUNESTONE STATE PARK...AND MOVING EAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PETTIGREW...BOSTON AND RED
  STAR

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 20 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 9351 3580 9378 3538 9371 3540 9380
      3532 9381 3532 9390 3523 9394 3523 9402
      3514 9404 3514 9413 3507 9423 3496 9424
      3492 9444 3516 9443 3520 9439 3521 9432
      3533 9426 3546 9412 3577 9412 3591 9351
TIME...MOT...LOC 2248Z 271DEG 34KT 3574 9367 3542 9356
          3481 9433

HAIL...1.00IN
WIND...70MPH

$$
189 
WWUS54 KTSA 022259
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU OCT 2 2014

ARC033-047-087-131-143-022309-
/O.EXP.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
559 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
SOUTHERN MADISON AND EASTERN CRAWFORD COUNTIES IN NORTHWEST
ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST CENTRAL
ARKANSAS WILL EXPIRE AT 600 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3577 9351 3580 9378 3538 9371 3540 9380
      3532 9381 3532 9390 3523 9394 3523 9402
      3514 9404 3514 9413 3507 9423 3496 9424
      3492 9444 3516 9443 3520 9439 3521 9432
      3533 9426 3546 9412 3577 9412 3591 9351
TIME...MOT...LOC 2259Z 271DEG 34KT 3574 9354 3542 9343
          3481 9420

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 4:07 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 2, 4:07 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT THU OCT 2 2014

.DISCUSSION...
THE SEVERE WEATHER THREAT WILL BE COMING TO AN END EARLY THIS
EVENING AS A COLD FRONT SWEEPS RAPIDLY EAST ACROSS THE AREA. A
BAND OF POST FRONTAL SHOWERS IS CURRENTLY ACROSS NORTH CENTRAL
OKLAHOMA AND SOME OF THIS ACTIVITY MAY CONTINUE INTO THIS
EVENING. NO SEVERE WEATHER IS EXPECTED THOUGH FOLLOWING THE
PASSAGE OF THE FRONT.

A SECONDARY SURGE OF COLDER AIR WILL ARRIVE DURING THE DAY FRIDAY
AND WILL SET THE STAGE FOR A VERY CHILLY NIGHT FRIDAY NIGHT. SOME
LIGHT FROST WILL EVEN BE POSSIBLE SATURDAY MORNING IN SOME OF THE
COLDER VALLEYS.

SOUTHERLY WINDS WILL HERALD A WARMING TREND OVER THE WEEKEND. A
WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA MONDAY AND
MONDAY NIGHT AND MAY RESULT IN A FEW SHOWERS AND THUNDERSTORMS IN
THE SOUTHERN AND EASTERN PARTS OF THE FORECAST AREA WHERE LOW
LEVEL MOISTURE RETURN MAY BE SUFFICIENT FOR CONVECTION. DRY
WEATHER WITH A WARMING TREND WILL THEN PREVAIL THROUGH THE MIDDLE
OF NEXT WEEK...WITH TEMPERATURES CLIMBING WELL ABOVE THE SEASONAL
NORMALS BY THE END OF THE FORECAST PERIOD.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  68  41  71 /  30   0   0   0
FSM   57  73  43  70 /  50   0   0   0
MLC   53  73  42  73 /  20   0   0   0
BVO   47  65  36  69 /  20   0   0   0
FYV   50  67  34  65 /  60   0   0   0
BYV   50  66  38  64 /  70   0   0   0
MKO   52  70  38  70 /  30   0   0   0
MIO   49  64  37  65 /  40   0   0   0
F10   51  71  39  72 /  20   0   0   0
HHW   55  76  43  73 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...22
LONG TERM....05

PLATE
Hazardous weather outlook, Oct 2, 4:40 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT THU OCT 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
440 PM CDT THU OCT 2 2014

...SIGNIFICANT SEVERE WEATHER THREAT CONTINUES THROUGH EARLY EVENING
   ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
BANDS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON ALONG
AND SOUTH OF A MCALESTER...FAYETTEVILLE LINE.  THE SEVERE THREAT
WILL CONTINUE THROUGH THE EARLY EVENING HOURS WITH DAMAGING WINDS TO
80 MPH AND LARGE HAIL...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. A LIMITED TORNADO THREAT WILL ALSO REMAIN.

LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...GIVEN THE
MOIST AIRMASS IN PLACE. THE SEVERE WEATHER THREAT WILL END AROUND
MID EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK ONGOING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY
COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY.
OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND AT LEAST THE EARLY PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 2, 5:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     POTEAU                  35.05N 94.62W
10/02/2014                   LE FLORE           OK   EMERGENCY MNGR

            TREE LIMBS AND DEBRIS DOWN ON THE NORTH SIDE OF POTEAU.

&&

AEJ
Special weather statement, Oct 2, 5:05 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU OCT 2 2014

ARZ001-002-010-011-022245-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
505 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...MADISON AND EASTERN WASHINGTON

AT 505 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO MARBLE TO 3 MILES NORTHWEST OF CROSSES...
MOVING NORTHEAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9350 3588 9350 3587 9352 3580 9351
      3580 9406 3650 9407 3650 9330 3635 9329
      3612 9329
TIME...MOT...LOC 2205Z 234DEG 38KT 3648 9343 3617 9357
          3591 9394
Local storm report, Oct 2, 5:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             FORT SMITH              35.39N 94.40W
10/02/2014  E1.00 INCH       SEBASTIAN          AR   PUBLIC

&&

DMJ
Special weather statement, Oct 2, 5:11 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU OCT 2 2014

OKZ073-022245-
PITTSBURG OK-
511 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
HAYWOOD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3486 9609 3491 9609 3515 9569 3484 9552
      3467 9593 3468 9599 3482 9610 3486 9610
TIME...MOT...LOC 2211Z 230DEG 35KT 3482 9595
Local storm report, Oct 2, 5:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     SOPER                   34.03N 95.70W
10/02/2014                   CHOCTAW            OK   EMERGENCY MNGR

            TREES DOWN IN SOPER, BLOCKING HIGHWAY 70.

0435 PM     TSTM WND DMG     1 N SPIRO               35.26N 94.62W
10/02/2014                   LE FLORE           OK   EMERGENCY MNGR

            POWER LINES DOWN NORTH OF SPIRO, NEAR THE INTERSECTION OF
            HWY 59 AND 9. TIME ESTIMATED BY RADAR.

0440 PM     TSTM WND DMG     ANTLERS                 34.23N 95.62W
10/02/2014                   PUSHMATAHA         OK   EMERGENCY MNGR

            POWER LINES DOWN IN ANTLERS.

&&

AEJ
Local storm report, Oct 2, 5:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     HUGO                    34.01N 95.51W
10/02/2014  M64 MPH          CHOCTAW            OK   MESONET

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 9:05 AM CDTSpecial Weather StatementTSABenton40 min
Oct 2, 10:02 AM CDTSpecial Weather StatementTSABenton28 min
Oct 2, 12:29 PM CDTSpecial Weather StatementTSACarroll46 min
Oct 2, 1:17 PM CDTSevere Thunderstorm WarningTSABenton, Washington28 min
Oct 2, 1:43 PM CDTSevere Thunderstorm WarningTSABenton, Carroll47 min
Oct 2, 2:26 PM CDTSpecial Weather StatementTSACarroll34 min
Oct 2, 2:59 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison44 min
Oct 2, 3:00 PM CDTSevere Thunderstorm WarningTSABenton45 min
Oct 2, 3:15 PM CDTTornado WarningTSABenton28 min
Oct 2, 3:49 PM CDTAreal Flood AdvisoryTSABenton56 min
Oct 2, 3:50 PM CDTAreal Flood AdvisoryTSABenton55 min
Oct 2, 3:50 PM CDTSevere Thunderstorm WarningTSABenton, Washington27 min
Oct 2, 4:06 PM CDTSevere Thunderstorm WarningTSAWashington24 min
Oct 2, 4:19 PM CDTSpecial Weather StatementTSABenton, Carroll56 min
Oct 2, 4:38 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian52 min
Oct 2, 5:05 PM CDTSpecial Weather StatementTSACarroll, Madison40 min
Oct 2, 5:57 PM CDTSevere Thunderstorm WarningTSAMadison33 min
Oct 2, 12:31 AM CDTSpecial Weather StatementTSAOsage29 min
Oct 2, 1:07 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 2, 1:24 AM CDTSpecial Weather StatementTSANowata36 min
Oct 2, 2:24 AM CDTSpecial Weather StatementTSACraig36 min
Oct 2, 2:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Oct 2, 3:12 AM CDTSpecial Weather StatementTSAOsage33 min
Oct 2, 3:32 AM CDTSpecial Weather StatementTSAPawnee28 min
Oct 2, 3:40 AM CDTAreal Flood AdvisoryTSACraig4 hr
Oct 2, 5:12 AM CDTSpecial Weather StatementTSACreek33 min
Oct 2, 8:44 AM CDTSpecial Weather StatementTSACherokee31 min
Oct 2, 8:57 AM CDTSpecial Weather StatementTSACraig33 min
Oct 2, 9:35 AM CDTSpecial Weather StatementTSAOkfuskee40 min
Oct 2, 10:13 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Oct 2, 10:35 AM CDTSpecial Weather StatementTSAOkmulgee40 min
Oct 2, 11:12 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Oct 2, 11:52 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Oct 2, 12:02 PM CDTSpecial Weather StatementTSATulsa, Wagoner28 min
Oct 2, 12:13 PM CDTSevere Thunderstorm WarningTSACherokee32 min
Oct 2, 12:17 PM CDTSpecial Weather StatementTSAOsage43 min
Oct 2, 12:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Oct 2, 12:38 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 2, 12:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 2, 12:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Oct 2, 1:02 PM CDTSpecial Weather StatementTSACreek, Nowata, Osage, Tulsa, Washington43 min
Oct 2, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington61 min
Oct 2, 1:30 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 1:37 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner53 min
Oct 2, 1:46 PM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa44 min
Oct 2, 1:57 PM CDTSpecial Weather StatementTSANowata, Washington48 min
Oct 2, 1:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
Oct 2, 2:03 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha42 min
Oct 2, 2:12 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Oct 2, 2:15 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more47 min
Oct 2, 2:33 PM CDTSpecial Weather StatementTSALatimer42 min
Oct 2, 2:41 PM CDTSpecial Weather StatementTSAPittsburg49 min
Oct 2, 2:43 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore30 min
Oct 2, 2:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
Oct 2, 2:51 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers17 min
Oct 2, 2:52 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee38 min
Oct 2, 2:57 PM CDTSpecial Weather StatementTSAMuskogee33 min
Oct 2, 3:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah41 min
Oct 2, 3:17 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Ottawa, Wagoner43 min
Oct 2, 3:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Oct 2, 3:44 PM CDTSpecial Weather StatementTSAAdair46 min
Oct 2, 3:46 PM CDTSpecial Weather StatementTSALatimer44 min
Oct 2, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore41 min
Oct 2, 3:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg91 min
Oct 2, 3:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee31 min
Oct 2, 4:10 PM CDTSpecial Weather StatementTSAChoctaw35 min
Oct 2, 4:13 PM CDTSevere Thunderstorm WarningTSAPittsburg32 min
Oct 2, 4:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Oct 2, 4:28 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha47 min
Oct 2, 4:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Oct 2, 4:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg46 min
Oct 2, 5:00 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha45 min
Oct 2, 5:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah43 min
Oct 2, 5:54 PM CDTSpecial Weather StatementTSASequoyah36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.